Advanced search
Add to list

New upper bounds on the sizes of caps in PG(N,5) and PG(N,7)

D Edel, Leo Storme (UGent) and P Sziklai
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Edel, D, Leo Storme, and P Sziklai. “New Upper Bounds on the Sizes of Caps in PG(N,5) and PG(N,7).” Journal of Combinatorial Mathematics and Combinatorial Computing 60 (2007): 7–32. Print.
APA
Edel, D, Storme, L., & Sziklai, P. (2007). New upper bounds on the sizes of caps in PG(N,5) and PG(N,7). Journal of Combinatorial Mathematics and Combinatorial Computing, 60, 7–32.
Chicago author-date
Edel, D, Leo Storme, and P Sziklai. 2007. “New Upper Bounds on the Sizes of Caps in PG(N,5) and PG(N,7).” Journal of Combinatorial Mathematics and Combinatorial Computing 60: 7–32.
Chicago author-date (all authors)
Edel, D, Leo Storme, and P Sziklai. 2007. “New Upper Bounds on the Sizes of Caps in PG(N,5) and PG(N,7).” Journal of Combinatorial Mathematics and Combinatorial Computing 60: 7–32.
Vancouver
1.
Edel D, Storme L, Sziklai P. New upper bounds on the sizes of caps in PG(N,5) and PG(N,7). Journal of Combinatorial Mathematics and Combinatorial Computing. 2007;60:7–32.
IEEE
[1]
D. Edel, L. Storme, and P. Sziklai, “New upper bounds on the sizes of caps in PG(N,5) and PG(N,7),” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 60, pp. 7–32, 2007.
@article{415234,
  author       = {Edel, D and Storme, Leo and Sziklai, P},
  journal      = {Journal of Combinatorial Mathematics and Combinatorial Computing},
  language     = {eng},
  pages        = {7--32},
  title        = {New upper bounds on the sizes of caps in PG(N,5) and PG(N,7)},
  volume       = {60},
  year         = {2007},
}